# SDR MZZA99132

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360/380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTON ON AIRCRAFT AT AIR ASIA, A 1 INCH BY 20 INCH AREA IG CORROSION WAS FOUND ON PASSENGER CABIN FLOOR SEAT TRACK BETWEEN BS 360 AND 380 ALONG RBL 22 AND RBL 24.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-10-05 FIG 1.  (M)
